# SDR ASAA0955292

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 6,399 hours, 1,869 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9835
- Condition: Faulted
- Location: Cabin Temp
- Part time: 6,399 hours, 1,869 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATES/LIGHT GOES AWAY WHEN MASTER CAUTION IS RESET, GROUNDED YES.  PERFORMED BITE TEST OF PACK/ZONE TEMP CONTROLLERS.  FOUND FLT DECK TRIM AIR VALVE FAULT LIGHT ON.  VERIFIED P/N 398908-3 WITH SEAM MARK.  REMOVED AND REPLACED FLT DECK TRIM AIR VALVE IAW AMM 21-61-21.  LEAK CHECK GOOD.  PERFORMED BITE TEST OF PACK/ZONE TEMP CONTROLLERS, NO FAULTS FOUND.
